Article

INAPPLICABILITY OF THE ORDINARY LEAST SQUARE METHOD FOR THE WEB. THEORETICAL CONCEPTS

CARAGANCIU Iulian, Lucian Blaga University of Sibiu

 

Abstract:

 

Keywords:

JEL Classification:

Volume: 65, Issue: 4

Pages: 65 - 75

Publication date: , 2013

Download the article: http://economice.ulbsibiu.ro/revista.economica/archive/65405caraganciu.pdf


”Cite

CARAGANCIU Iulian, 2013, INAPPLICABILITY OF THE ORDINARY LEAST SQUARE METHOD FOR THE WEB. THEORETICAL CONCEPTS, Revista Economică, Lucian Blaga University of Sibiu, Faculty of Economic Sciences, vol.65(4), pages 65-75,


 


Listing and Indexing

erihplus

repec

ebsco

ulrich

cabi

crossref

indexcopernicus

econpapers

All content is licensed under the Creative Commons Attribution 4.0 International License (CC BY 4.0) .